# SDR AALA202505138744

- Difficulty date: May 10, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N586UW
- Make and model: Airbus A321-231
- Aircraft serial: 6230
- Aircraft time: 35,000 hours, 14,337 cycles
- System (JASC): 2561 · Life Jacket
- Part: Lanyard
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MISSING RED EMERGENCY LIFE VEST PULL LANYARD FROM SEAT 12D. INSTALLED LANYARD PER CMM 25-21-61.
